# SDR DALA2017101507521

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RT CABLE CLAMP OF TAIL CONE RELEASE SYSTEM ALSO RUSTED HARDWARE ON PULLEY AT 11 HRS POSITION.  THE CABLE CLAMP WAS REPLACED IAW AMM 53-52-01 AND HARDWARE ON PULLEY WAS REPLACED IAW AMM 20-00-02.
